Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stomach bloating, back pain between shoulders. Taking nexpro, ganato. Related symptoms?

hi i feel stomach bolting, gas and in night i feel pain in back between the shoulder blades, as per endoscopy i have OJ incompetent at 40 cm. i. I have been given nexpro RD 40,Ganato OD, mabiz SR, Panlipase,. i do not smoke no alchohal and single bowl movement a day . I also Dermatographic urticaria . my question is is there any connection between two problems and above mentioned medication is ok ?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it can be single different entetities or if they are food related then we can think of connection
as the foods can cause allergies at any time at any age with any food if it is food problem it can ffect food canal andskin also
so if you can get blood serum tests for specific antiboies for milk wheat potato chana rice nuts eggs and other food ou take daily and after withdrawing the one or more food coming in tests you will be comfirtble of both diseases after few wk
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor